RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 9, Pages 1155–1160 (Mi de10442)  

Ordinary Differential Equations

Algebraical Limit Cycles of Polynomial Vector Fields on the Plane

M. V. Dolov

Lobachevski State University of Nizhni Novgorod

Full text: PDF file (845 kB)

English version:
Differential Equations, 2001, 37:9, 1211–1216

Bibliographic databases:

UDC: 517.925.42
Received: 31.03.2000

Citation: M. V. Dolov, “Algebraical Limit Cycles of Polynomial Vector Fields on the Plane”, Differ. Uravn., 37:9 (2001), 1155–1160; Differ. Equ., 37:9 (2001), 1211–1216

Citation in format AMSBIB
\Bibitem{Dol01}
\by M.~V.~Dolov
\paper Algebraical Limit Cycles of Polynomial Vector Fields on the Plane
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 9
\pages 1155--1160
\mathnet{http://mi.mathnet.ru/de10442}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1944905}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 9
\pages 1211--1216
\crossref{https://doi.org/10.1023/A:1012582809822}


Linking options:
  • http://mi.mathnet.ru/eng/de10442
  • http://mi.mathnet.ru/eng/de/v37/i9/p1155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019